# SDR ASE97012

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27810322682
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLT 1217 - DFW-HOT - ON APPROACH IN TO HOT, OBSERVED A HYDRAULIC PRESSURE FLUCTUATION.  CREW MANUALLY EXTENDED LANDING GEAR AND LANDED IN HOT WITHOTU INCIDENT.  UPON ARRIVAL, CREW NTOED OBVIOUS SIGNS OF LEAKAGE IN LEFT WHEEL WELL.  MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE INSPECTED LEFT WHEEL WELL AND IDENTIFIED CRACKED HYDRAULIC LINE.  LINE WAS REPLACED AND HYDRAULIC SYSTEM SERVICED ACCORDINGLY.  OPERATIONAL AND LEAK CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
